Communications in Mathematical Physics

, Volume 248, Issue 2, pp 255–268

Neutral Calabi-Yau Structures on Kodaira Manifolds

  • Anna Fino
  • Henrik Pedersen
  • Yat-Sun Poon
  • Marianne Weye Sørensen
Article

DOI: 10.1007/s00220-004-1108-5

Cite this article as:
Fino, A., Pedersen, H., Poon, Y. et al. Commun. Math. Phys. (2004) 248: 255. doi:10.1007/s00220-004-1108-5

Abstract

We construct neutral Calabi-Yau metrics and hypersymplectic structures on some Kodaira manifolds. Our structures are symmetric with respect to the central tori.

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  • Anna Fino
    • 1
  • Henrik Pedersen
    • 2
  • Yat-Sun Poon
    • 3
  • Marianne Weye Sørensen
    • 2
  1. 1.Dipartimento di MatematicaUniversità di TorinoTorinoItaly
  2. 2.Institut for Matematik og DatalogiSDU-Odense UniversitetDenmark
  3. 3.Department of MathematicsUniversity of California at RiversideRiversideU.S.A